MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305767
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1-1/2 rb safety shield broke off.It was reported by customer that needle safety cover broke when drawing up vaccines.Verbatim: rcc received a complaint via email.Email(s) attached.Needle safety cover broke when drawing up vaccines.Product number - 305767; lot number - 0052504.
 
Event or Problem Description
Material# 305767; batch# 0052504.It was reported by customer that needle safety cover broke when drawing up vaccines.Verbatim: rcc received a complaint via email.Email(s) attached.Needle safety cover broke when drawing up vaccines.Product number - 305767; lot number - 0052504.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batches.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when sample is received.

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20478208
Report Number2243072-2024-01051
Device Sequence Number12847826
Product Code FMI
UDI-Device Identifier00382903057672
UDI-Public(01)00382903057672(11)200221(17)250228(10)0052504
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number305767
Device Lot Number0052504
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown